# SDR CA040324006

- Difficulty date: December 11, 2003
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5260 · Entrance Stairs
- Part: Gooseneck Assy
- Part number: 85217051101
- Condition: Cracked
- Location: Airstair Door
- Component: Airstair Door
- Component part number: 85217008
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPERATORS HAVE REPORTED FINDING FOUR AIRSTAIR DOOR GOOSENECKS CRACKED / BROKEN IN THE FORWARD POSITION.  IT WAS ALSO FOUND ON TWO AIRCRAFT THAT THE FASTENERS WERE CORRODED AT THE DOOR PIVOT POINT.  A FLEET CAMPAIGN TO INSPECT AND LUBE THESE FASTENERS IS BEING CARRIED OUT. NOTE, MANUFACTURER OF THE DOOR AND THE GOOSENECK IS MHI.
